# SDR USA2008F00037

- Difficulty date: September 25, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Part time: 15,622 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ZRH FLT 710, ENROUTE PHL TO ZRH.  WHILE IN CRUISE FLT, THE CAPTAINS SIDE WINDSHIELD OUTER PANE CRACKED AFTER IT HAD ARCED.  NO PRESSURIZATION WAS LOST, SO THE FLT CONTINUED TO ZRH AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE L1 WINDSHIELD.  OPS CHECK OK.
